MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92128
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss (specific date not reported).It was also reported that the patient was treated with oral antibiotics (specific date and duration not reported).There are no plans to reimplant the patient with a new device as of the date of this report.

Brand Name
BI300 IMPLANT 3MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key16705947
Report Number6000034-2023-01083
Device Sequence Number17047533
Product Code LXB
UDI-Device Identifier09321502019538
UDI-Public(01)09321502019538(10)COH1544489(17)270622
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2023
Report Date (Section F) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92128
Device Catalogue Number92128
Device Lot NumberCOH1544489
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2023
Date Report to Manufacturer03/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/10/2023